How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

I recently went to an Amusement Park and experienced a

Customer Question

Hello! I recently went to an Amusement Park and experienced a headache and neck pain toward the end of the day. It resolved, but later that night I felt disoriented and dizzy. I went to the ED where nystagmus was noted on my Neuro exam. I was sent home with Meclizine and Zofran and told it was likely vertigo. That was four days ago. The disorientation is gone, but I am still dizzy and have the sensation that I am going to faint on occasion accompanied by a "buzzing" feeling at the base of my head. I also have some neck pain. My PCP can't see me for another week. Should I just wait it out?
Submitted: 3 months ago.
Category: Neurology
Expert:  Dr. David replied 3 months ago.

This is Dr. David

how old are you?

have you been drinking enough water? it is quite hot out. you can get dehydrated easily . and this can cause you to be dizzy.

that is good the disorientation is better.

have you been taking the medlizine?

if you still feel dizzy, you can go to the ER and see a doctor.

Customer: replied 3 months ago.
I have been very well hydrated. I don't feel going back to the ED is necessary because I dont have any focal Neuro deficits, but the buzzing at the base of my neck is what is new and unusual.
Customer: replied 3 months ago.
I'm sorry, I'm 36.
Customer: replied 3 months ago.
I haven't taken the Meclizine because it gives me horrible dry mouth and doesn't improve my dizziness.
Expert:  Dr. David replied 3 months ago.

I bet you can wait to see your primary care doctor.

do you have excessive anxiety symptoms? this can lead to magnification of symptoms to make you worried.